MathSciNet Relay Station
MathSciNet bibliographic data
MR1420561 (98c:11007) 11A55 (11B65 11F11 33E05)
Berndt, Bruce C.; Chan, Heng Huat; Zhang, Liang-Cheng Explicit evaluations of the Rogers-Ramanujan continued fraction. J. Reine Angew. Math. 480 (1996), 141–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement